Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Ultrafilters and almost disjoint sets. II


Author: Karel Prikry
Journal: Bull. Amer. Math. Soc. 81 (1975), 209-212
MSC (1970): Primary 02K25, 54D35
DOI: https://doi.org/10.1090/S0002-9904-1975-13715-3
MathSciNet review: 0416927
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02K25, 54D35

Retrieve articles in all journals with MSC (1970): 02K25, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13715-3